# SDR CA970130008

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2150 · Cabin Cooling System
- Part: Aircycle Machine
- Condition: Seized
- Location: Air Cond
- Stage of operation: CR
- Nature of condition: B, O
- Precautionary procedure: O, H

## Discrepancy

(CAN) PILOT REPORTED AIRCRAFT OPERATING WITH BATTERY ONLY AS AN ELECTRICAL BURNING SMELL WAS NOTED IN THE COCKPIT. MAINTENANCE FOUND THE AIR CYCLE MACHINE SEIZED. PILOT PROCEDURE IS TO SHUT DOWN BLEED SYSTEMS AND THEN GENERATORS UNTIL SMOKE CLEARS.
